Toggle Main Menu Toggle Search

Open Access padlockePrints

Joint Bayesian analysis of factor scores and structural parameters in the factor analysis models

Lookup NU author(s): Dr Jian Shi


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Shi JQ; Lee SY

Publication type: Article

Publication status: Published

Journal: Annals of the Institute of Statistical Mathematics

Year: 2000

Volume: 52

Issue: 4

Pages: 722-736

ISSN (print): 0020-3157

ISSN (electronic): 1572-9052

Publisher: Springer


DOI: 10.1023/A:1017529427433


Altmetrics provided by Altmetric